Association Of Food And Drug Allergy With Antituberculosis Drug Related Hepatitis Or Skin Reactions: A Case Control Study

@inproceedings{Dassanayake2014AssociationOF,
  title={Association Of Food And Drug Allergy With Antituberculosis Drug Related Hepatitis Or Skin Reactions: A Case Control Study},
  author={Dinesh Lb Dassanayake and Bkm Asanga Upul and Kiruna Wickramasekara and S. K. Ileperuma and Anoma Siribaddana and Ka Wijewardena},
  year={2014}
}
Introduction: Anti-tuberculosis drugs can cause adverse reactions including hepatitis and skin reactions. This case control study was aimed at fi nding out whether allergy to drug or food acts as a risk factor for the development of anti-tuberculosis drug induced hepatitis or skin reactions. Patients with tuberculosis on category 1 regimen, who presented to the Teaching Hospital Kandy Sri Lanka, due to anti-tuberculosis drug induced hepatitis or skin reactions from 1st July 2010 to 30th June… CONTINUE READING

Similar Papers

References

Publications referenced by this paper.
SHOWING 1-9 OF 9 REFERENCES

Distribution of new cases of TB by Age & sex – 2009 . Annual Report 2009

R Singla, SK Sharma, +3 authors B Jha
  • WHO report on Global Tuberculosis Control
  • 2011

Sharma et al . Evaluation of risk factors for anti - tuberculosis treatment induced hepatotoxicity

R Singla, K Surendra
  • Treatment of tuberculosis . Guidelines for National Programmes 4 th Edition . WHO / TB / 97 . 220
  • 2009

Adverse drug reactions: types and treatment options

MA Riedl, AM Castillas
  • Am Fam Physician
  • 2003